# SDR MWEA011401

- Difficulty date: October 17, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 45,069 hours, 15,943 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Tab
- Part number: 5910257
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB, FIXED TAB IS DEBONDED AT LEFT LOWER END.  --  REMOVED AND REPAIRED FLAME SPRAY AND INSTALLED RUDDER CONTROL TAB.
